# SDR GTIA2023062937294

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 26,148 hours, 11,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Part serial: M9546
- Condition: Unwanted Deploy
- Location: R2 Door
- Part time: 873 hours, 388 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ASSY ASSY DEPLOYED INADVERTENTLY.-R&R DOOR SLIDE ASSY IAW AMM 25-62-47 OPS CHECK GOOD.
